# SDR FDEA201406021273

- Difficulty date: June 2, 2014
- Submitted: June 9, 2014
- Operation: Air carrier
- Aircraft: N550FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46521
- Aircraft time: 85,513 hours, 34,458 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Worn
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DISCOVERED WORN AREAS  ON FIXED LE SKIN INBD & OTBD OF LT NR 15 SLAT TRACK.  BLENDED WORN AREASIAW SRM 57-10-00 FIG 37.
